# SDR EIAA2011227

- Difficulty date: September 18, 2011
- Submitted: September 19, 2011
- Operation: Air carrier
- Aircraft: N488EV
- Make and model: Boeing 747230B
- Aircraft serial: 23287
- Aircraft time: 96,882 hours
- System (JASC): 2612 · Fire Detection
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DURING DESCENT NR 3-A NACELLE TEMP INDICATOR AT 5.5 WITH FIRE DETECTION LIGHT ON FORWARD ANNUNCIATOR PANEL ILLUMINATED.  TESTED NR 3-A NACELLE TEMP INDICATION IAW AMM 26-11-00.  NO DEFECTS NOTED.
